# SDR R61A201411241206

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 3,491 hours, 2,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WAS DIFFICULT TO ARM.  MAINTENANCE INSPECTED AND FOUND THE FLEX BALL CABLE IN GOOD SHAPE.  MAINTENANCE REPORTS THAT THE ESCAPE SLIDE ARM/DISARM INDICATOR IS NOT COMING INTO VIEW.
